MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO RESOLVE LOCKING DRAINAGE CATHETER

MERIT MEDICAL SYSTEMS MEXICO RESOLVE LOCKING DRAINAGE CATHETER
Catalog Number RLC-8-038MB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that a patient had an 8.5fr resolve drainage catheter placed on an unknown date.The patient returned for a catheter exchange on (b)(6) 2024.During removal of the resolve drain it was noted to not be intact.The physician removed three separate pieces of the drain which then was able to confirm entire drain was retrieved.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record and complaint database could not be performed as a lot number was not provided.

Brand Name
RESOLVE LOCKING DRAINAGE CATHETER
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key20300491
Report Number3011642792-2024-00066
Device Sequence Number20730090
Product Code GBX
UDI-Device Identifier00884450362976
UDI-Public00884450362976
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberRLC-8-038MB
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown